# SDR QXEA9700228

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Failed
- Location: Cabin
- Component: Grimes, 5515800106
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER WING OVERHEAD EXIT LIGHT (AFT SIDE) INOP.  REPLACED OVERHEAD WING EXIT SIGN LIGHT BOARD UNIT, OPERATIONAL CHECK GOOD.
